# SDR SWAA2022122083606

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 79,542 hours, 46,984 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Dislodged
- Location: Seat 12d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12D TRAY TABLE IS DISLOCATED FROM THE ATTACHMENT ARM.    REATTACHED SEAT 12D TRAY TABLE TO ATTACHMENT ARM IAW CMM 25-21-42.
